MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LIMITED BOSTON SCIENTIFIC; NEUTRAL ELECTRODE

NISSHA MEDICAL TECHNOLOGIES LIMITED BOSTON SCIENTIFIC; NEUTRAL ELECTRODE
Model Number DGP-PMC2-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported grounding pad burns that required further medical intervention.
 
Additional Manufacturer Narrative
Nmt reported an event under 3008933393-2024-00011 on sept 6th.Nmt reviewed complaint and determined there was a second patient impacted under the 1 complaint from the end user.This submission is to account for the second patient.A dhr review was completed for the associated lot.No identified nonconformances for this lot number.With the limited information received, no further action is warranted.

Brand Name
BOSTON SCIENTIFIC
Common Device Name
NEUTRAL ELECTRODE
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LIMITED
torbay business park
woodview rd
paignton, devon TQ4 T HP
UK  TQ4 THP
Manufacturer (Section G)
NISSHA MEDICAL TECHNOLOGIES LIMITED
torbay business park
woodview rd
paignton, devon TQ4 7 HP
UK   TQ4 7HP
Manufacturer Contact
juliana scotto di carlo
400 exchange street
buffalo, NY 14204
7168496419
MDR Report Key20246839
Report Number3008933393-2024-00015
Device Sequence Number7301190
Product Code GEI
UDI-Device Identifier15060441917635
UDI-Public(01)15060441917635(17)260227(11)240228(10)84249
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2026
Device Model NumberDGP-PMC2-25
Device Catalogue Number4012998C
Device Lot Number84249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2024
Initial Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown